MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS; ICP EXPRESS - MONITOR

INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS; ICP EXPRESS - MONITOR
Catalog Number 826634
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch: (b)(4)."an icp express monitor failed within two (2) hours of placement.The device gave an error message of "transducer not detected," and icp express stopped displaying an icp reading.Biomed worked with the unit to troubleshoot the issue, but the monitor was no longer functional." "what was the original intended procedure? : monitoring of intracranial pressure (icp)"."what problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working)".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The icp monitor (id 826634) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, h1, h10, h11.Follow up report to include "related report number" (b)(4).
 
Event or Problem Description
N/a.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18300085
Report Number3014334038-2023-00187
Device Sequence Number17932137
Product Code GWM
UDI-Device Identifier10886704042341
UDI-Public10886704042341
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer05/17/2024
07/11/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date06/07/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown